Optimal parameterisation of the Pariser-Parr-Pople model for benzene and biphenyl

Bursill, R.J., Castleton, C.W.M. ORCID: 0000-0001-6790-6569 and Barford, W., 1998. Optimal parameterisation of the Pariser-Parr-Pople model for benzene and biphenyl. Chemical Physics Letters, 294 (45), pp. 305-313. ISSN 0009-2614

Full text not available from this repository.
Item Type: Journal article
Publication Title: Chemical Physics Letters
Creators: Bursill, R.J., Castleton, C.W.M. and Barford, W.
Date: 1998
Volume: 294
Number: 45
ISSN: 0009-2614
Identifiers:
NumberType
10.1016/S0009-2614(98)00903-8DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:29
Last Modified: 09 Jun 2017 13:31
URI: http://irep.ntu.ac.uk/id/eprint/13654

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year